Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 198, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 9, 2021, 2:30 PM CDT for Issaquena County, Sharkey County, Mississippi. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2021, 2:30 PM CDT (19:30 UTC)
- Expired
- Jun 9, 2021, 3:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Issaquena County, MS, Sharkey County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 99 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 2:40 PM CDT | TSTM WND DMG | 1 N Cary, MS | A FEW TREES DOWN, ONE BLOCKING THE S BOUND LANE OF US HWY 61. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1277 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
652
WUUS54 KJAN 091930
SVRJAN
MSC055-125-092015-
/O.NEW.KJAN.SV.W.0198.210609T1930Z-210609T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
230 PM CDT Wed Jun 9 2021
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northwestern Issaquena County in west central Mississippi...
Sharkey County in west central Mississippi...
* Until 315 PM CDT.
* At 230 PM CDT, a severe thunderstorm was located near Fitler, or 10
miles east of Lake Providence, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Onward around 235 PM CDT.
Rolling Fork around 250 PM CDT.
Other locations impacted by this severe thunderstorm include Cary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3284 9115 3304 9072 3291 9067 3284 9076
3282 9076 3281 9069 3279 9072 3276 9069
3275 9070 3276 9073 3273 9074 3270 9067
3269 9067 3265 9113 3267 9113 3270 9107
3272 9105 3274 9114
TIME...MOT...LOC 1930Z 252DEG 29KT 3279 9100
HAIL...0.75IN
WIND...60MPH
$$
NF1 follow-up statement
519
WWUS54 KJAN 091950
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
250 PM CDT Wed Jun 9 2021
MSC055-092000-
/O.CAN.KJAN.SV.W.0198.000000T0000Z-210609T2015Z/
Issaquena MS-
250 PM CDT Wed Jun 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ISSAQUENA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3291 9091 3291 9067 3284 9076 3282 9076
3281 9074 3281 9071 3279 9072 3276 9069
3275 9070 3276 9073 3273 9074 3271 9071
3271 9069 3269 9067 3270 9096 3283 9097
TIME...MOT...LOC 1950Z 268DEG 28KT 3279 9085
$$
MSC125-092015-
/O.CON.KJAN.SV.W.0198.000000T0000Z-210609T2015Z/
Sharkey MS-
250 PM CDT Wed Jun 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHERN SHARKEY COUNTY...
At 250 PM CDT, a severe thunderstorm was located 7 miles northeast of
Onward, or 8 miles south of Rolling Fork, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southern Sharkey County, including the following locations... Cary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3291 9091 3291 9067 3284 9076 3282 9076
3281 9074 3281 9071 3279 9072 3276 9069
3275 9070 3276 9073 3273 9074 3271 9071
3271 9069 3269 9067 3270 9096 3283 9097
TIME...MOT...LOC 1950Z 268DEG 28KT 3279 9085
HAIL...<.75IN
WIND...60MPH
$$
NFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 11:25 AM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 9, 11:25 AM CDT, 3 hours 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1125 AM CDT Wed Jun 9 2021
...ADDITIONAL FLASH FLOODING LIKELY TODAY AND TONIGHT IN THE
NORTH...
.UPDATE...
Updated for morning discussion.
&&
.DISCUSSION...
Rest of today: Baroclinic zone & heavy rainfall axis continues
just to the N of the Hwy 82 corridor. This has been driven from
the open wave over the Ozarks/Mid-MS Valley. Anomalously moist
airmass/low-level Theta E is in place (i.e. PWs of +1.75 inch &
925-850mb Theta E, around 345-350K), into the Mid South/ArkLaTex.
Trough axis is progged to gradually shift to the E/SE today, with
low-mid level flow to turn more from the W/NW in the wake of the
trough axis. 12Z upper air analysis indicates this trough axis is
situated from the Mid-South through the MS River corridor. With
such deep warm cloud layer/high Theta E in cloud bearing layer,
heavy rainfall looks again possible into mid-late afternoon.
Expect the heavy rain axis to slowly shift SE, leading to more
issues redeveloping over the wet antecedent soils that were
impacted yesterday in NW Delta. Hi-res HREF suite indicate early
convective development & the heavy rain axis shifting to the SE.
Due to this, kept the current Flash Flood graphics/messaging &
watch configuration/time going. Severe potential today looks
similar to yesterday. Persistence environment capable for
MCV/precip loading & effective cold pool development & some
chances of diurnal microburst potential. HREF suite shows some
potential MCS development that propagates E/SE due to evolving
low-mid level flow & this would be favorable for E/SE bowing
segments. Due to that, will introduce a local "Marginal" for most
of the region to account for this potential through early
evening. Most updates are out, with HWO updates forthcoming. /DC/
Prior discussion below:
Today and tonight: Local radars showed thunderstorms with locally
heavy rainfall tracking east just north of our CWA. This activity
is being driven by the circulation around a once closed low that
has now become an open trough whose axis is progged to slowly
shift southeast through tonight as mid level ridging strengthens
from the southwest. An anomalously moist airmass with PWATs
nearly two standard deviations above normal will remain over our
region and support the development of thunderstorms with locally
heavy rainfall. The most recent hi-res guidance suggests
convection will intensify in our northwest with daytime heating
and spread southeast during the afternoon and early evening. This
will be followed by a second wave of heavy rain development in our
north after midnight tonight that will last into Thursday
morning. Several inches of rainfall in a short amount of time will
likely lead to additional flash flooding across our Highway 82
corridor, especially in the northwest where the heaviest rainfall
occurred Tuesday. A Flash Flood Watch is in effect for our north
into Thursday morning. Temperatures overachieved Tuesday with
many sites reaching 90F. Have leaned toward the warmer guidance
today with sites topping out near normal. Our warm moist airmass
will remain in place tonight with warmer than normal morning lows
again Thursday. /22/
Thursday through Tuesday:
By Thursday, mid and upper heights will be on the rise as our area
begins to feel the affects of a large upper ridge nudging our way
from the west. To start the day, heavy overnight rain from Wednesday
night may continue into midday with some lingering threat for flash
flooding. By afternoon, the persistent upper troughing will have
weakened but remnant cyclonic curvature aloft should allow for
diurnal showers and storms for Thursday. Any remaining troughing
moves east by Friday and subsequent confluent upper flow should
result in mostly dry conditions for most by Friday with temperatures
rising to near 90 F. Should an isolated afternoon or evening shower
develop Friday, it most likely will be in the Golden Triangle area
which could still be influenced by the departing upper trough.
With ridging in control over the weekend, rain chances will only
become marginally more likely than on Friday with mostly neutral to
only slightly increasing upper heights. Widely scattered diurnal
storms will be common each afternoon. Given the decrease in daily
shower activity and the increasing upper heights, afternoon highs
will likely be on the warm to hot side with most places reaching 90
F or a bit higher by Sunday. Daily scattered showers and afternoon
cumulus development should preclude temperatures from reaching into
the middle 90s F and day time convective mixing should help keep dew
points in the lower 70s F should those temperatures begin to creep
up much more than 90 F. This will result in apparent temperatures
from 100-105 F and near seasonal heat stress. Warm and muggy but not
to advisory criteria.
For the forecast period, organized severe weather opportunities
continue to seem few and far between with the primary impetus for
any strong to marginally severe weather coming from pulse storms and
associated wet microbursts through the period.
As the upper ridge axis becomes increasingly amplified into early
next week, some of the warmest temperatures so far of the year may
be possible. While it doesn't currently appear that excessive heat
is likely within the forecast period, near midweek next week and
beyond will have to be monitored for increasing maximum apparent
afternoon temperatures. This ridge axis being centered to our west
and possibly northwest may also result in the best chances for
afternoon showers to be favored south of I-20 by midweek. /86/
&&
.AVIATION...
12Z TAF discussion:
With the exception of GTR, the pcpn has ended at the TAF sites.
Scattered to numerous coverage of TSRA is expected to develop and
move se across the area today. Additional TSRA are expected in the
nw tonight after 06Z. A mix of IFR-MVFR cigs along with MVFR vsbys
are expected to prevail until 14Z. After 14Z no vsby restrictions
are expected but MVFR cigs wl continue to improve through 18Z.
Away from TSRAs VFR conditions wl prevail this afternoon and
evening. MVFR-IFR cigs are expected to develop after 06Z areawide.
/22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 91 73 88 72 / 75 50 45 15
Meridian 88 71 87 70 / 81 56 56 25
Vicksburg 91 74 89 73 / 79 44 36 11
Hattiesburg 89 72 89 72 / 71 32 32 6
Natchez 90 73 87 72 / 64 23 22 5
Greenville 86 73 86 73 / 88 73 60 26
Greenwood 85 73 85 73 / 93 83 73 37
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Thursday morning for MSZ018-019-
025>037.
LA...None.
AR...Flash Flood Watch through Thursday morning for ARZ074-075.
&&
DCHazardous weather outlook, Jun 9, 5:26 AM CDT, 9 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 526 AM CDT Wed Jun 9 2021 ARZ074-075-MSZ018-019-025-026-034-101030- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Washington- 526 AM CDT Wed Jun 9 2021 This hazardous weather outlook is for portions of southeast Arkansas, north central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Significant TIMING...Today through Tonight Additional heavy rainfall over areas that experienced flooding Tuesday is expected today and tonight. Widespread flash flooding is likely and significant flooding is possible. Many roads will be flooded or closed. Some structural flooding is likely and water rescues are possible. Minor to moderate river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. LAZ007-008-MSZ027>030-032-035-101030- Morehouse-West Carroll-Carroll-Montgomery-Webster-Clay-Choctaw- Humphreys- 526 AM CDT Wed Jun 9 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Additional heavy rainfall today and tonight will likely lead to areas of flash flooding. Some roads may become flooded or closed. Some structures may be threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. LAZ009-015-MSZ031-033-036>042-101030- East Carroll-Richland-Lowndes-Oktibbeha-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo- 526 AM CDT Wed Jun 9 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight One to three inches of rain in a short amount of time may lead to localized flash flooding, especially in low lying and urban areas, today and tonight. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. LAZ016-023>026-MSZ043>066-072>074-101030- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Madison MS- Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale- Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 526 AM CDT Wed Jun 9 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. 20 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Jun 9, 10:34 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1034 AM CDT WED JUN 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG 3 S FITLER 32.69N 91.03W
06/08/2021 ISSAQUENA MS LAW ENFORCEMENT
A FEW TREES DOWN AND A POWER LINE ALONG HWY
465.
&&
CELocal storm report, Jun 9, 1:30 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
130 PM CDT WED JUN 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM FLASH FLOOD 1 ESE MOUND BAYOU 33.88N 90.72W
06/09/2021 BOLIVAR MS LAW ENFORCEMENT
SHERRIFF OFFICE REPORTED THERE WERE ROADS
FLOODED AND HOUSES WITH WATER IN THEM IN
MOUND BAYOU.
&&
JNELocal storm report, Jun 9, 1:51 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
151 PM CDT WED JUN 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FLASH FLOOD RULEVILLE 33.73N 90.55W
06/09/2021 SUNFLOWER MS LAW ENFORCEMENT
SHERRIFF OFFICE REPORTED THAT THERE WAS
FLOODING OVER THE ROAD ON NORTH CHESTER
STREET IN THE CITY OF RULEVILLE.
&&
JNELocal storm report, Jun 9, 1:56 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
156 PM CDT WED JUN 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM FLASH FLOOD RULEVILLE 33.72N 90.55W
06/09/2021 SUNFLOWER MS LAW ENFORCEMENT
SHERRIFF OFFICE REPORTED THAT THERE WAS
FLOODING ACROSS SYLVIA STREET AND WATER IN
HOMES.
&&
JNEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:03 PM CDT | Flash Flood Warning | JAN | Grenada | 117 min |
| Jun 8, 9:58 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 62 min |
| Jun 8, 11:12 PM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower | 3 hr |
| Jun 9, 1:27 AM CDT | Flash Flood Warning | JAN | Grenada | 3 hr |
| Jun 9, 4:03 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 14 more | 39 hr |
| Jun 9, 10:07 AM CDT | River Flood Warning | JAN | Yazoo | 18 days |
| Jun 9, 10:26 AM CDT | River Flood Warning | JAN | Clay | 4 days |
| Jun 9, 11:50 AM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower | 3 hr |
| Jun 9, 12:52 PM CDT | Flash Flood Warning | JAN | Grenada, Leflore | 3 hr |
| Jun 9, 2:01 PM CDT | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower, Washington | 3 hr |
| Jun 9, 2:36 PM CDT | Special Weather Statement | JAN | Kemper | 24 min |
| Jun 9, 2:41 PM CDT | Special Weather Statement | JAN | Attala, Holmes | 49 min |
| Jun 9, 2:56 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 49 min |
| Jun 9, 3:01 PM CDT | Special Weather Statement | JAN | Yazoo | 29 min |
| Jun 9, 3:05 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Neshoba, Winston | 40 min |
| Jun 9, 3:26 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 33 min |
| Jun 9, 3:44 PM CDT | Special Weather Statement | JAN | Leake | 31 min |
| Jun 9, 3:58 PM CDT | Special Weather Statement | JAN | Holmes | 32 min |
| Jun 9, 4:18 PM CDT | Special Weather Statement | JAN | Leake | 27 min |
| Jun 9, 4:48 PM CDT | Special Weather Statement | JAN | Holmes, Humphreys | 27 min |
| Jun 9, 5:11 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 20 min |
| Jun 9, 5:26 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Yazoo | 49 min |
| Jun 9, 6:10 PM CDT | Special Weather Statement | JAN | Jasper | 50 min |
| Jun 9, 6:26 PM CDT | Special Weather Statement | JAN | Warren | 34 min |
| Jun 9, 6:34 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 41 min |
| Jun 9, 6:59 PM CDT | Special Weather Statement | JAN | Clarke | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.